# SDR SWAA2014092432264

- Difficulty date: July 29, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Part number: 6522216113
- Part serial: 2387
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE BAY DOOR CRACKED AT BS 1103 AFT SIDE ON VERTICAL ANGLE AT CUT OUT.  R & R DOOR IAW AMM.
